Boundedness in Mean of Solutions of Volterra Finite-Difference Equations Under Unknown Perturbations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1549-1562
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_11_a13,
author = {V. B. Kolmanovskii and N. I. Koroleva and N. P. Kosareva},
title = {Boundedness in {Mean} of {Solutions} of {Volterra} {Finite-Difference} {Equations} {Under} {Unknown} {Perturbations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1549--1562},
year = {2002},
volume = {38},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a13/}
}
TY - JOUR AU - V. B. Kolmanovskii AU - N. I. Koroleva AU - N. P. Kosareva TI - Boundedness in Mean of Solutions of Volterra Finite-Difference Equations Under Unknown Perturbations JO - Differencialʹnye uravneniâ PY - 2002 SP - 1549 EP - 1562 VL - 38 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_11_a13/ LA - ru ID - DE_2002_38_11_a13 ER -
%0 Journal Article %A V. B. Kolmanovskii %A N. I. Koroleva %A N. P. Kosareva %T Boundedness in Mean of Solutions of Volterra Finite-Difference Equations Under Unknown Perturbations %J Differencialʹnye uravneniâ %D 2002 %P 1549-1562 %V 38 %N 11 %U http://geodesic.mathdoc.fr/item/DE_2002_38_11_a13/ %G ru %F DE_2002_38_11_a13
V. B. Kolmanovskii; N. I. Koroleva; N. P. Kosareva. Boundedness in Mean of Solutions of Volterra Finite-Difference Equations Under Unknown Perturbations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1549-1562. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a13/